Skip to main content

Research Repository

Advanced Search

On hyperbolic polyhedra arising as convex cores of quasi-Fuchsian punctured torus groups.

Mednykh, Alexander D.; Parker, John R.; Vesnin, Andrei Yu

Authors

Alexander D. Mednykh

Andrei Yu Vesnin



Citation

Mednykh, A. D., Parker, J. R., & Vesnin, A. Y. (2004). On hyperbolic polyhedra arising as convex cores of quasi-Fuchsian punctured torus groups. Boletín de la Sociedad Matemática Mexicana, 10(3), 357-381

Journal Article Type Article
Publication Date 2004
Journal Boletín de la Sociedad Matemática Mexicana
Print ISSN 1405-213X
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 10
Issue 3
Pages 357-381